Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Locally complete intersection multiple structures on smooth algebraic curves


Author: M. Boratyński
Journal: Proc. Amer. Math. Soc. 115 (1992), 877-879
MSC: Primary 14H45; Secondary 14H20, 14M10
MathSciNet review: 1120504
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to characterize the class of the locally complete intersection multiple structures on smooth curves contained in a smooth three-dimensional variety.


References [Enhancements On Off] (What's this?)

  • [1] C. Bănică and O. Forster, Multiplicity structures on space curves, The Lefschetz centennial conference, Part I (Mexico City, 1984) Contemp. Math., vol. 58, Amer. Math. Soc., Providence, RI, 1986, pp. 47–64. MR 860403, 10.1090/conm/058.1/860403
  • [2] Robin Hartshorne, Residues and duality, Lecture notes of a seminar on the work of A. Grothendieck, given at Harvard 1963/64. With an appendix by P. Deligne. Lecture Notes in Mathematics, No. 20, Springer-Verlag, Berlin-New York, 1966. MR 0222093

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H45, 14H20, 14M10

Retrieve articles in all journals with MSC: 14H45, 14H20, 14M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1120504-1
Article copyright: © Copyright 1992 American Mathematical Society